# SDR SWAA2013051716136

- Difficulty date: May 9, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 29,181 hours, 16,888 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 6552201265A
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR CRACKED  IN RADIUS FWD OF FWD HINGE ATTACH POINT.  R & R DOOR IAW MM.
